# SDR UHLA2013111700597

- Difficulty date: November 17, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 23,679 hours, 14,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OTBD SHEAR PLATE AT FRAMES 12-14.  R & R RT SILL, PN
